# SDR AALA202105179015

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 25,396 hours, 10,124 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: F74025
- Condition: Inoperative
- Location: Lt Wing Fuel
- Part time: 25,396 hours, 10,124 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT TANK PUMP 2 INOPERATIVE. REMOVED AND REPLACED LEFT TANK  NUMBER 2 FUEL PUMP PER AMM 28-21-51.
